# SDR TSAA9753237

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FUSELAGE SKIN CRACK APPROXIMATELY 4.50 INCHES LONG AT S17L BETWEEN BS 727A AND BS 727B.  AT REMOVAL OF WING ROOT AFT FAIRING, LOCATED 2 ADDITIONAL SKIN CRACKS APPROXIMATELY 1 INCH LONG AT BS 727 S17L. REPAIRED CRACKS PER SRM 53-30-3. AIRCRAFT RETURNED TO SERVICE.  TAT:  36,746:12 HOURS.  TAC:  70,617.  (X)
